# SDR PLGA990923

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339BE
- Make and model: Cessna 340A
- Aircraft serial: 340A044
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS213212
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PQI-BOS - FLT 4680 - CREW NOTED THAT THE INTRANSIT LIGHT IN THE GEAR HANDLE STAYED ILLUMINATED EVEN THROUGH THE GEAR APPEARED TO BE UP AND LOCKED.  CREW FOLLOWED THEIR CHECKLIST AND RETURNED TO PQI.  AIRCRAFT LANDED WITHOUT INCIDENT.  CONTRACT MAINTENANCE WAS DISPATCHED AND MEL'D THE GEAR DOWN.  AIRCRAFT REPOSITIONED TO ALB WHERE MAINTENANCE REPLACED THE RT UPLOCK SWITCH.  ALL REQUIRED CHECKS WERE DONE AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
